Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Stomach ache. Given antibiotics. What should be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1768 Questions
Question
what to do
Posted Wed, 4 Jul 2012 in Abdominal Pain
 
 
Answered by Dr. Chakravarthy Mazumdar 32 minutes later
Hi,

Please type the medical query here. I am ready to answer all your queries till satisfaction.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Stomach ache. Given antibiotics. What should be done? 56 minutes later
Dear Doc,

My daughter is having stomach ache since last 8 days. She has been given stomach infection anti biotic still pain not going away. What should I do now?
 
 
Answered by Dr. Chakravarthy Mazumdar 24 minutes later
Hi,

The stomach ache due to an infection cannot be prolonged for 8 days. Were you given ample pain killers for the stomach ache? Did she use it as per prescription? If yes then there is need to review the diagnosis with further testing.

Most stomach infections are viral in nature and benign too. They should subside in 7 to 10 days. I can assist with other possibilities if you can provide the details of the nature of problem and the duration.

Please go back to your doctor for review.
Above answer was peer-reviewed by
 
Follow-up: Stomach ache. Given antibiotics. What should be done? 22 hours later
.
 
 
Answered by Dr. Chakravarthy Mazumdar 23 minutes later
Hi,

I was just informed by the support team.

Our dietician was trying to reach you on your phone number, 0000 , and on your email id, YYYY@YYYY . But unfortunately, the dietician could not contact you. Can you please send your updated phone number and email id at YYYY@YYYY ?

They will do their best to give you a good experience.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor